The Annals of Mathematical Statistics

Error Formulae for Optimal Linear Filtering, Prediction and Interpolation of Stationary Time Series

Jakov Snyders

Full-text: Open access

Abstract

Several explicit expressions are presented for the minimum mean square error in linear causal filtering, prediction and interpolation of weakly stationary discrete-time processes corrupted by additive noise. A general procedure for deriving error expressions of this kind is established.

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 1935-1943.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690864

Digital Object Identifier
doi:10.1214/aoms/1177690864

Mathematical Reviews number (MathSciNet)
MR353442

Zentralblatt MATH identifier
0255.60030

JSTOR
links.jstor.org

Citation

Snyders, Jakov. Error Formulae for Optimal Linear Filtering, Prediction and Interpolation of Stationary Time Series. Ann. Math. Statist. 43 (1972), no. 6, 1935--1943. doi:10.1214/aoms/1177690864. https://projecteuclid.org/euclid.aoms/1177690864


Export citation